MathSciNet Relay Station
MathSciNet bibliographic data
MR2601593 (2011c:30098) 30F10 (14H55 30F50 57M15)
Bujalance, Emilio; Conder, Marston D. E.; Costa, Antonio F. Pseudo-real Riemann surfaces and chiral regular maps. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3365–3376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement